# SDR SWIA200718460

- Difficulty date: June 18, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 31,747 hours, 44,379 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Torque Tube
- Condition: Corroded
- Location: Main Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCONNECT TORQUE TUBE INBOARD BEARING BOSS IS CORRODED, DISCOVERED AT C-CHECK.  REPLACED PAX DOOR INTERCONNECT TORQUE TUBE BEARING BOSS IAW EMB 120 MM 52-11-00.
